# SDR YENA2022011900019

- Difficulty date: January 8, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 62,288 hours, 22,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 471, LGA-FLL. "MAGIC MAKER" SMELL IN COCKPIT @ 6000' ON DESCENT- WENT AWAY WITH PACK 1 OFF ; COMPLIED WITH INFO NOTICE 2017-T015I SECTION A. ISOLATED FAULT TO TYPE 10 A1. PER TSM 05-50-00-810-085B  A/C IS OK FOR SERVICE
